# SDR SWIA2020042350264

- Difficulty date: April 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE L/E IS CHAFED AT THE CENTER LOCATION.   (C-CHECK) RO 4/21/2020   REMOVED R/H I/B FLAP VANE L/E IS CHAFED AT THE CENTER LOCATION.. DUE TO OUT OF LIMITS CONDIDTION INSTALLED NEW R/H I/B FLAP VANE L/E  AT THE CENTER LOCATION. REF. BOMBARDIER DWG AND CRJ 200 SRM. COMPLIED WITH TSK CARD. SEE CONTINUATION FOR DETALS.
